# SDR UPS01437329

- Difficulty date: October 30, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: #4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #4 PYLON NAC STA 235.94 APPROX PYLON VALVE ACCESS PNL #483EL CUTOUT FWD FRAME CRACKED AS MARKED.     CUTOUT FWD FRAME CRACK STOP DRILLED & NDT INSPECTION CONFIRMED CRACK FREE BEYOND DRILLED HOLE AS PER NTM PT6, 51-00-00 FIG 4 AND FRAME REPAIRED AS PER SRM 54-14-03 FIG 1 PYLON VALVE WAS REFITTED, AIR LEAK CHK AND OPN CHK CARRIED OUT MM 36-11-01, 36-11-00.
